# SDR HYIA20230501002

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Tecnam P2012
- Aircraft serial: 005
- Aircraft time: 1,560 hours, 1,887 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 650851
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

PILOT REPORTED SMOKE SMELL IN THE COCKPIT ASSOCIATED WITH THE HEATER. MAINTENANCE INVESTIGATED AND CONFIRMED FAULT TO BE HEATER RELATED AND PLACED SYSTEM ON MEL.
